# SDR CALA2025112711518

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 78,107 hours, 32,619 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C192252
- Condition: Missing
- Location: Wing
- Part time: 2,493 hours, 1,033 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CAP MISSING CONFIRMED FUEL CAP MISSING.  INSTALLED REFUEL COUPLING CAP IAW AMM 28-25-41. OPS CHECKED GOOD.
